Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Algebraic and dynamical cancellations associated to spectral sequence

Full text
Author(s):
Bertolim, Maria A. [1] ; Lima, Dahisy V. S. [2] ; Mello, Margarida P. [2] ; de Rezende, Ketty A. [2] ; da Silveira, Mariana R. [3]
Total Authors: 5
Affiliation:
[1] SRH Leonardo da Vinci Gymnasium, Spitzerfeld 25, D-69151 Neckargemund - Germany
[2] Univ Estadual Campinas, IMECC, BR-13083859 Campinas, SP - Brazil
[3] Univ Fed ABC, CMCC, BR-09210580 Santo Andre, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: EUROPEAN JOURNAL OF MATHEMATICS; v. 3, n. 2, p. 387-428, JUN 2017.
Web of Science Citations: 0
Abstract

We study algorithms that give rise to a global Smale's Cancellation Theorem for dimensions n >= 6. The Spectral Sequence Sweeping Algorithm (SSSA) and the Row Cancellation Algorithm (RCA) for a filtered Morse chain complex on a manifold M-n are presented. Our main theorems, which make use of these algorithms with a connection matrix as an input, establish a correspondence between algebraic cancellations in a spectral sequence and dynamical cancellations of the gradient flow on M-n for dimensions n >= 6. (AU)

FAPESP's process: 12/18780-0 - Geometry of control systems, dynamical and stochastics systems
Grantee:Marco Antônio Teixeira
Support type: Research Projects - Thematic Grants
FAPESP's process: 14/11943-6 - Spectral sequences for Morse-Bott and Morse-Novikov flows study
Grantee:Dahisy Valadão de Souza Lima
Support type: Scholarships in Brazil - Post-Doctorate